Alert archive / Alaska / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Anchorage, AK
NWS Anchorage, AK issued this red flag warning at Jun 6, 2007, 2:05 AM AKDT. It took effect at Jun 6, 2007, 2:00 PM AKDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 2:05 AM AKDT (10:05 UTC)
- In effect from
- Jun 6, 2007, 2:00 PM AKDT
- Expired
- Jun 6, 2007, 8:07 PM AKDT
- In force
- 6 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK61 PAFC 061505 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 705 AM ADT WED JUN 6 2007 AKZ111-070315- /X.UPG.PAFC.FW.A.0002.070606T2200Z-070607T0600Z/ /X.NEW.PAFC.FW.W.0010.070606T2300Z-070607T0600Z/ MATANUSKA VALLEY- 705 AM ADT WED JUN 6 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND IN THE LOWER MATANUSKA VALLEY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE GULF OF ALASKA COMBINED WITH A THERMAL TROUGH INLAND WILL PRODUCE GUSTY SOUTHEAST WINDS 15 TO 30 MPH ACROSS THE LOWER MATANUSKA VALLEY THIS AFTERNOON AND EVENING. WINDY CONDITIONS ALONG RELATIVE HUMIDITIES BELOW 30 PERCENT WILL PRODUCE LOCALIZED RED FLAG CONDITIONS. EXPECT WINDS TO DIMINISH AND RELATIVE HUMIDITIES TO RECOVER LATER IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-070315- /X.NEW.PAFC.FW.W.0010.070606T2200Z-070607T0600Z/ COPPER RIVER BASIN- 705 AM ADT WED JUN 6 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. HIGH PRESSURE OVER THE GULF OF ALASKA COMBINED WITH A THERMAL TROUGH INLAND WILL PRODUCE GUSTY SOUTH WINDS 15 TO 25 MPH ALONG THE COPPER RIVER. WINDS COMBINED WITH RELATIVE HUMIDITIES BELOW 30 PERCENT WILL CAUSE LOCALIZED RED FLAG CONDITIONS ALONG THE COPPER RIVER THIS AFTERNOON THROUGH EARLY EVENING. WINDS WILL DIMINISH AND RELATIVE HUMIDITIES WILL RECOVER BY 10 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
3 follow-up statements
000 WWAK61 PAFC 061831 CCA RFWAER RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ANCHORAGE AK 705 AM ADT WED JUN 6 2007 AKZ111-070315- /X.UPG.PAFC.FW.A.0002.070606T2200Z-070607T0600Z/ /X.COR.PAFC.FW.W.0010.070606T2300Z-070607T0600Z/ MATANUSKA VALLEY- 705 AM ADT WED JUN 6 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND IN THE LOWER MATANUSKA VALLEY... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE GULF OF ALASKA COMBINED WITH A THERMAL TROUGH INLAND WILL PRODUCE GUSTY SOUTHEAST WINDS 15 TO 30 MPH ACROSS THE LOWER MATANUSKA VALLEY THIS AFTERNOON AND EVENING. WINDY CONDITIONS AND RELATIVE HUMIDITIES BELOW 30 PERCENT WILL PRODUCE LOCALIZED RED FLAG CONDITIONS. EXPECT WINDS TO DIMINISH AND RELATIVE HUMIDITIES TO RECOVER LATER IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-070315- /X.NEW.PAFC.FW.W.0010.070606T2200Z-070607T0600Z/ COPPER RIVER BASIN- 705 AM ADT WED JUN 6 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM ADT THIS EVENING. HIGH PRESSURE OVER THE GULF OF ALASKA COMBINED WITH A THERMAL TROUGH INLAND WILL PRODUCE GUSTY SOUTH WINDS 15 TO 25 MPH ALONG THE COPPER RIVER. WINDS COMBINED WITH RELATIVE HUMIDITIES BELOW 30 PERCENT WILL CAUSE LOCALIZED RED FLAG CONDITIONS ALONG THE COPPER RIVER THIS AFTERNOON THROUGH EARLY EVENING. WINDS WILL DIMINISH AND RELATIVE HUMIDITIES WILL RECOVER BY 10 PM THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 070054 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 454 PM ADT WED JUN 6 2007 AKZ111-070600- /X.CON.PAFC.FW.W.0010.000000T0000Z-070607T0600Z/ MATANUSKA VALLEY- 454 PM ADT WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND IN THE LOWER MATANUSKA VALLEY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND IN THE LOWER MATANUSKA VALLEY. GUSTY SOUTHEAST WINDS 15 TO 35 MPH ACROSS THE LOWER MATANUSKA VALLEY WILL PERSIST THIS EVENING. THIS COUPLED WITH RELATIVE HUMIDITIES NEAR OR JUST BELOW 30 PERCENT WILL CONTINUE TO PRODUCE LOCALIZED RED FLAG CONDITIONS. EXPECT WINDS TO DIMINISH AND RELATIVE HUMIDITIES TO RECOVER LATER IN THE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$ AKZ141-070600- /X.CON.PAFC.FW.W.0010.000000T0000Z-070607T0600Z/ COPPER RIVER BASIN- 454 PM ADT WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM ADT THIS EVENING FOR STRONG WIND ALONG THE COPPER RIVER. GUSTY SOUTH WINDS TO 25 MPH ALONG THE COPPER RIVER ARE EXPECTED THIS EVENING. THIS COMBINED WITH RELATIVE HUMIDITIES NEAR OR JUST BELOW 30 PERCENT WILL CAUSE LOCALIZED RED FLAG CONDITIONS ALONG THE COPPER RIVER THROUGH EARLY EVENING. RELATIVE HUMIDITIES WILL RECOVER LATER IN THE EVENING EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC. $$
000 WWAK61 PAFC 070407 RFWAER RED FLAG WARNING NATIONAL WEATHER SERVICE ANCHORAGE AK 807 PM ADT WED JUN 6 2007 AKZ111-141-070515- /X.CAN.PAFC.FW.W.0010.000000T0000Z-070607T0600Z/ MATANUSKA VALLEY-COPPER RIVER BASIN- 807 PM ADT WED JUN 6 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 5, 11:00 PM AKDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 5, 11:00 PM AKDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 400 AM ADT WED JUN 6 2007 .MODEL DISCUSSION...MODELS CONTINUE TO DIVERGE IN THE MIDTERM. UKMET AND NAM LINING UP ON POSITIONING OF LOW AS IT MOVES WESTWARD SOUTH OF KODIAK ISLAND TODAY AND THU. GFS SEEMS TO BE TRENDING TOWARD THE MORE WESTERLY SOLUTION. UKMET IS THE MODEL CHOICE OF THE DAY AS THE NAM DEVELOPS SOME INCONSISTENT FEATURES IN BOTH THE SHORT AND LONG TERMS. .ANALYSIS AND UPPER LEVELS...EAST TO SOUTHEAST FLOW CONTINUES ACROSS THE AREA TODAY. THE MAIN LOW WILL REMAIN JUST SOUTH OF KODIAK ISLAND BEFORE MOVING JUST SOUTH OF THE AK PENN THU AND FRI. SHORTWAVES WILL CONTINUE TO WRAP AROUND THIS FEATURE AND PUSH ALL THE WAY THROUGH SOUTHCENTRAL AND INTO SOUTHWEST AK BENEATH THE RIDGE. THIS WILL ENHANCE THE WINDS ONCE AGAIN THROUGH SOUTHCENTRAL AND CHANNELED TERRAIN INCLUDING THE ANCHORAGE BOWL. .SHORT TERM FORECAST... EXPECT FAIRLY STRONG PRESSURE GRADIENTS TO HOLD OVER MUCH OF SOUTHCENTRAL ALASKA AND INTO BRISTOL BAY AND THE ALEUTIAN RANGE AS THE INTERIOR TROUGH REINTENSIFIES TODAY. THIS WILL MEAN GUSTY GAP WINDS AGAIN ESPECIALLY THROUGH ANCHORAGE AND OFF THE KNIK GLACIER. SHOWERS WILL CONTINUE ALONG SOUTHWEST AK AND KODIAK AS THE LOW SITS JUST SOUTH OF KODIAK ISLAND. THE NORTHERN KUSKOKWIM VALLEY MAY SEE AN ISOLATED TSTORM LATE THIS AFTERNOON OR EARLY EVENING BUT OTHERWISE BECOMING MUCH MORE STABLE WITH MORE CLOUD COVER TO THE SOUTH. A RIDGE WILL BUILD OVER THE ALEUTIANS DRAWING IN MORE LOW CLOUDS BUT THE SHOWERS SHOULD ABATE UNTIL THE WEEKEND. .LONG TERM FORECAST... IN THE ALEUTIANS EXPECT A WEAK LOW ACROSS THE WESTERN ALEUTIANS TO BRING MORE RAIN LATE THIS WEEKEND BUT THE RIDGE TO THE EAST WILL HOLD OFF ANY MAJOR ADVANCE UNTIL THE MIDDLE OF NEXT WEEK. EXPECT THE SAME GENERAL PATTERN OVER MAINLAND AK THROUGH EARLY NEXT WEEK WITH WEAK LOWS ROTATING THROUGH THE GULF AND BREEZY CONDITIONS. HOWEVER WE MIGHT SEE A WARM UP ACROSS SOUTHCENTRAL NEXT WEEK IF MODELS HOLD. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...DENSE FOG ADVISORY 131. MARINE...GALES 120 130 132 138. FIRE WEATHER...WATCH 111. RNW JUN 07
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:30 PM AKDT | Dense Fog Advisory | AFC | 16 hr | |
| Jun 5, 10:20 PM AKDT | Small Craft Advisory | AFC | 37 hr | |
| Jun 6, 11:00 AM AKDT | Small Craft Advisory | AFC | 24 hr |
Nearby
Red Flag Warnings in Alaska, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.